MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 40X15 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 40X15 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110040600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scarring (2061); No Code Available (3191)
Date of Event 09/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the head was removed and replaced.Scaring mentioned as a possible cause of painful shoulder.All implants were considered well positioned and well fixed.Doi: unknown.Dor: (b)(6) 2019, right shoulder.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 40X15 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9181379
Report Number1818910-2019-109447
Device Sequence Number3146607
Product Code HSD
UDI-Device Identifier10603295004493
UDI-Public10603295004493
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110040600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;